skip to Main Content

Register to Become a Member Today

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #12631

    dollyhill
    Member

    Hi I’m 4 weeks post tah bso, have hot flushes but not really causing problems. Wondering if these will get worse and if to get on hrt, does hrt increase libido at all? Thanks. 🙄

    #274509

    Angelrose
    Member

    Hi,

    I am 5 weeks post op and started having the hot flushes etc. I have started taking Phyto Soya and Black Cohosh along with Mega Multivitamins. These have just started to kick in and I have found the night sweats have gone and hot flushes reduced greatly. I also slept all night last night for the first time in five weeks. All of the above are available in Holland and Barratt. Sorry can’t help with the libido bit.

    #274510

    dollyhill
    Member

    Hi Andrea, thanks for that, I have been using the ladycare magnet since I had the same op as you and I’m 5 weeks post. Saw the doctor yesterday and decided I can manage the nights sweats, they aren’t that bad at the moment. The things you list are of interest to me, better than the prescription stuff you don’t know what’s in it. All the best!

    #274511

    cecilia60
    Member

    Hi dollyhill – there is one HRT which is thought to increase libido as it mimics all three hormones – oestrogen, progestogen and testosterone – Livial (also called Tibolone). Women have mixed results on it. If you want to find out more about HRT then my GP recommended a site called menopausematters.co.uk. There’s loads of info on there.

    Sissy x

    #274512

    Maxprovust
    Member

    A proper HRT shouldn’t have any intense side effect if you consult with the specialists.

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top